Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Jane M Hawkins, Visiting Professor

Please note: Jane has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  Physics 228D
Office Phone:  660-2845
Email Address: send me a message

Typical Courses Taught:

  • Math 388, Current Research in Differential Equations: An Introduction to Dynamical Systems
Office Hours:

To be announced
Education:

PhDUniversity of Warwick, Coventry, England1981
M. Sc.University of Warwick, Coventry, England1977
BACollege of the Holy Cross1976
Specialties:

Analysis
Research Interests: ergodic theory and dynamical systems

Current Ph.D. Students   (Former Students)

  • Emily Gamber  
  • Rika Hagihara  
  • Emily Gamber  
  • Tara Nelson  
Recent Publications   (More Publications)

  1. J.M. Hawkins and D. M. Look, Locally Sierpinski Julia sets of Weierstrass Elliptic P functions, Intl. J. of Bifurcation and Chaos, vol. 16 no. 5 (May, 2006), pp. 1505-1520
  2. J.M. Hawkins and J. Barnes, Ergodic and Exact maps of the Interval, Dynamical systems: an international journal (Accepted, 2006)
  3. J.M. Hawkins and L Koss, Connectivity properties of Julia sets of Weierstrass elliptic functions, Topology and its Applications, vol. 152 (2005), pp. 107-137 [MR2160809]
  4. J.M. Hawkins and L. Koss, Connectivity properties of Julia sets of Weierstrass elliptic P functions, Topology and its applications, available online, October 14, vol. 152 no. 1-2 (2005), pp. 107-137 [MR2160809], [pdf]  [abs]
  5. J.M. Hawkins, The Role of Women in Research Mathematics and Education in the United States (2004), Korean Institute for Advanced Study/Korean Women in Mathematical Sciences/First Intl. Worskshop for Korean Women in Math. [pdf]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320